About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 121795, 11 pages
http://dx.doi.org/10.1155/2012/121795
Research Article

A Set of Mathematical Constants Arising Naturally in the Theory of the Multiple Gamma Functions

Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea

Received 7 August 2012; Accepted 10 September 2012

Academic Editor: Sung G. Kim

Copyright © 2012 Junesang Choi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a set of mathematical constants which is involved naturally in the theory of multiple Gamma functions. Then we present general asymptotic inequalities for these constants whose special cases are seen to contain all results very recently given in Chen 2011.